# SDR USAA2010040190702

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 31,872 hours, 17,296 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Part number: D64433
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - C2 - MAJOR REPAIR - CRACK ON NOSE LANDING GEAR TORQUE LINK CENTER HINGE PIN AROUND BOLT HEAD.  REPLACED NOSE LANDING GEAR TORQUE LINK CENTER HINGE PIN IAW JOB CARD 26C71032003.
